# SDR AALA202408272077

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 38,093 hours, 16,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT ADVISES MEGAPHONE IN FIRST CLASS DOES NOT PREFLIGHT PROPERLY. REMOVED AND REPLACED BATTERY, OPERTIONAL CHECK GOOD.
